# SDR FDEA2018091432523

- Difficulty date: September 13, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 66,902 hours, 24,026 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION "T" CAP FLOORBEAM MAIN CARGO CABIN STA 1661 LBL 18. REMOVED CORROSION FROM MAIN CABIN FLOOR BEAM  "T" CAP, MATERIAL LOSS ".019 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A DETAIL III. REMOVED DAMAGED "T" CAP, FABRICATED NEW "T" CAP FROM BAC1505-100880, DIM. 129", AND INSTALLED NEW "T" CAP REPAIR TO MAIN CABIN FLOORBEAM STA 1661 RBL 58 TO LBL 58 IAW SRM 53-00-51-2 2R REPAIR 9.
